How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Endocrinology
Satisfied Customers: 4312
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Endocrinology Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

Haing problems with desire. Had blood test done.test levels

Customer Question

Haing problems with sexual desire. Had blood test done.test levels high. Doctor said sounds like a lot of stress. And anxiety
Submitted: 3 months ago.
Category: Endocrinology
Expert:  Dr Josh replied 3 months ago.

Hello,

Myself Dr Josh. and I’m happy to help with your question today.Please provide me the following information so that I can address your concern-

What tests have you underwent?

What levels are higher?

Are you diagnosed with any medical illness like diabetes or hypertension?

Waiting for your reply…

Thank you.

Kind Regards

Dr.Josh

Customer: replied 3 months ago.
No other problems besides stress and depression.my girlfriend. Is not happy our sex life was great unroll about 3 months ago.when her teenage kids moved in .no jobs .I have big problems with them
Expert:  Dr Josh replied 3 months ago.

Dear customer

Thank you for the quick reply.

The symptoms you have described of having problems with sexual desire can be due to various causes.Its most common causes are: stress and anxiety,depression,suboptimal amounts of testosterone in the body,too much alcohol consumption,male andropause,some medical conditions like cardiovascular disease,diabetes,certain medications like anti depressants,changes in hormone levels.

You may need following tests:

-Neurological evaluation,

-Dynamic infusion cavernosometry(DIC) and cavernosography (DICC),

-Serum testosterone levels

The most probable cause of this low sexual desire is psychological causes such as:stress, anxiety, depression, guilt, Low self-esteem, nerves – especially about performing, relationship problems

As you said that you have stress & depression & your girl friend is not happy with the sexual desire/life,I can understand that this may further cause you anxiety.But please do not get stressed or depressed,you need to make an appointment with your psychiatrist for measures to relieve stress and the prescription of anti anxiety & anti depressant medications accordingly & this will help you greatly to maintain your normal sexual desire.

Thank you.

Hope this helped.

Is there is anything else that you would like to know? I am happy to address your follow-up questions. And please do not forget to leave positive rating (3 or more star) so I can get credit for helping you today we only get after positive feedback.

Kind Regards

Dr.Josh

Customer: replied 3 months ago.
Thank you you have given me a lot of in site to my problems.
Expert:  Dr Josh replied 3 months ago.

Dear customer

Thank you for the words of appreciation.

You need stress relieveing techniques, yoga& meditation, anti anxiety therapy, prescription anti depressant medications.

There are many different types of drugs used in the treatment of depression, including selective serotonin reuptake inhibitors (SSRIs), atypical antidepressants, tricyclic antidepressants (TCAs), and monoamine oxidase inhibitors (MAOIs). These can accordingly be prescribed with your psychiatrist.

So best advise for you is to please make an appointment with your psychiatrist and discuss for the prescription of these medications accordingly.This will help you greatly & soon your sexual desire will be back.

Thank you for using just answer website.And please do not forget to leave positive rating (3 or more star) so I can get credit for helping you today we only get after positive feedback.

God bless you & take care.

Kind Regards
Dr.Josh